MAUDE Adverse Event Report: K2M, Inc. EVEREST MI Polyaxial Screw, Cannulated Size ¿8.5x80 mm; Posterior Cervical Screw System

K2M, Inc. EVEREST MI Polyaxial Screw, Cannulated Size ¿8.5x80 mm; Posterior Cervical Screw System
Catalog Number M5111-06550
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised approximately 10 months post-operatively to address an everest set screw migration and an everest cannulated polyaxial screw fracture.The patient reported experiencing pain.This report captures the screw fracture.

Brand Name
EVEREST MI Polyaxial Screw, Cannulated Size ¿8.5x80 mm
Common Device Name
Posterior Cervical Screw System
Manufacturer (Section D)
K2M, Inc.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50060267
Report Number3004774118-2026-00214
Device Sequence Number9119400
Product Code NKG
UDI-Device Identifier10888857149571
UDI-Public10888857149571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM5111-06550
Device Lot NumberVMBE
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown
Patient Weight156 LB